Partial sufficient dimension reduction on joint model of recurrent and terminal events

Weiwei Wang, Xianyi Wu, Xiaoqi Zhang, Xiaobing Zhao*, Xian Zhou

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    Abstract

    Joint modeling of recurrent and terminal events has attracted considerable interest and extensive investigations by many authors. The assumption of low-dimensional covariates has been usually applied in the existing studies, which is however inapplicable in many practical situations. In this paper, we consider a partial sufficient dimension reduction approach for a joint model with high-dimensional covariates. Some simulations as well as three real data applications are presented to confirm and assess the performance of the proposed model and approach.

    Original languageEnglish
    Pages (from-to)522-541
    Number of pages20
    JournalJournal of Applied Statistics
    Volume46
    Issue number3
    DOIs
    Publication statusPublished - 17 Feb 2019

    Keywords

    • high-dimensional
    • Joint model
    • partial sufficient dimension reduction
    • recurrent event
    • terminal event

    Fingerprint Dive into the research topics of 'Partial sufficient dimension reduction on joint model of recurrent and terminal events'. Together they form a unique fingerprint.

    Cite this